# SDR AU960767

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT CONTAINED LEVEL 2 CORROSION ON LOWER CHORD OF CABIN FLOOR BEAM IN SECTION 46 - AREA OF CORROSION 508MM BY 25.4MM BY2.032MM (20IN BY 1IN BY 0.80IN)
